# SDR FDEA201111214989

- Difficulty date: November 21, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5327535020000
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOORBEAM MISREPAIRED.  REPAIRED IAW SRM 53-10-15 FIG.211, SHEETS 1&2, PAGES 385 TO392. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2100.
